ResearcherID Thomson Reuters  

Dymov, Andrey V.
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: B-5525-2016
URL: http://www.researcherid.com/rid/B-5525-2016
Subject: Mathematics
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Nonequilibrium Statistical Mechanics of Weakly Stochastically Perturbed System of Oscillators
 Author(s): Dymov, Andrey
 Source: Annales Henri Poincare Volume: 17 Issue: 7 Pages: 1825-1882 Published: JUL 2016
 Times Cited: 2
 DOI: 10.1007/s00023-015-0441-x
added
10-Nov-16
2.  Title: Nonequilibrium Statistical Mechanics of Hamiltonian Rotators with Alternated Spins
 Author(s): Dymov, A.
 Source: Journal of Statistical Physics Volume: 158 Issue: 4 Pages: 968-1006 Published: FEB 2015
 Times Cited: 3
 DOI: 10.1007/s10955-014-1144-2
added
10-Nov-16
3.  Title: Dissipative effects in a linear Lagrangian system with infinitely many degrees of freedom
 Author(s): Dymov, A. V.
 Source: Izvestiya Mathematics Volume: 76 Issue: 6 Pages: 1116-1149 Published: 2012
 Times Cited: 3
 DOI: 10.1070/IM2012v076n06ABEH002617
added
10-Nov-16
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: